English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Geometrically Formal Homogeneous Metrics of Positive Curvature

MPS-Authors
/persons/resource/persons236526

Ziller,  Wolfgang
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Amann, M., & Ziller, W. (2016). Geometrically Formal Homogeneous Metrics of Positive Curvature. Journal of Geometric Analysis, 26(2), 996-1010. doi:10.1007/s12220-015-9581-y.


Cite as: http://hdl.handle.net/21.11116/0000-0004-0CC2-4
Abstract
There is no abstract available